# SDR UIEA2025071600959

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW T/E I/B AILERON L/H O/B ATTACH HINGE RIB UPPER T/E FLANGE FOUND CRACKED AS MARKED.( RHW T/E I/B AILERON L/H O/B ATTACH HINGE RIB UPPER T/E FLANGE CRACKED AREA REPAIRED IAW RI-57-20-17701 REV.A. NO FURTHER DEFECTS NOTED. )
